Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 239, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 9, 2007, 4:58 PM EDT for Huntingdon County, Pennsylvania. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2007, 4:58 PM EDT (20:58 UTC)
- Expired
- Aug 9, 2007, 6:00 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Huntingdon County, PA
The radar
The State College radar (KCCX), 59 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:32 PM EDT | TSTM WND DMG | 8 Sw Cassville, PA | 911 CENTER REPORTED TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 547 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 092058
SVRCTP
PAC061-092200-
/O.NEW.KCTP.SV.W.0239.070809T2058Z-070809T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT THU AUG 9 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF SPRUCE CREEK TO 6 MILES NORTHWEST OF SHY
BEAVER TO 7 MILES SOUTHWEST OF SHY BEAVER...AND MOVING EAST AT 30
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FRANKLINVILLE AND SHY BEAVER AROUND 505 PM EDT...
TROUGH CREEK STATE PARK AROUND 510 PM EDT...
HUNTINGDON AND RAYSTOWN DAM AROUND 515 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 184 AND 186.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4046 7813 4065 7820 4072 7816 4063 7776
4056 7784 4050 7782 4041 7790 4037 7784
4037 7775 4027 7771 4007 7786 4011 7793
4013 7808 4023 7824 4030 7827
TIME...MOT...LOC 2058Z 285DEG 29KT 4052 7818 4034 7828
4023 7830
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:02 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 9, 3:02 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT THU AUG 9 2007 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL SPREAD MORE SHOWERS AND THUNDERSTORMS INTO PENNSYLVANIA LATER TODAY AND INTO EARLY FRIDAY. THE SYSTEM WILL MOVE EAST OF THE REGION FRIDAY ALLOWING DRIER AIR TO RETURN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN PA THROUGH 4PM ASSOCIATED WITH A LONG LIVED BOW ECHO THAT CAUSED SPORADIC WIND DAMAGE AND HEAVY RAIN AS IT MOVED THRU. ADDITIONAL CONVECTION HAS SPROUTED OVER OHIO AND THE LOWER LAKES IN ADVANCE OF THE NEXT SURGE OF WARM/MOIST ADVECTION...AND THIS WILL CONTINUE TO AFFECT THE REGION INTO THE OVERNIGHT. SHOULD BE A MUGGY WET NIGHT WITH OCCASIONAL SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD DROP HEAVY RAIN AS PWAT ANOMALIES SURGE INTO THE +2-3 STD DEV ON THE NOSE OF A 25-30 KNOT WSW LOW LEVEL JET. AS FAR AS SEVERE THREAT GOES...MODELS DO ALLOW FOR SOME RECOVERY IN THE CAPE FIELDS THIS EVENING...BUT INSTABILITY WILL BE MARGINAL FOR SUPPORT TO ORGANIZED SEVERE. MAIN THREAT WILL BE LOCALIZED HEAVY RAIN AS HUGE DEWPOINT AIR FEEDS EASTWARD AHEAD OF THE LOW AND FRONTAL SYSTEM. IF WE CAN GET SOME ORGANIZATION TO THE STORMS...BOW ECHO STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT INTO THE EVENING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... MODELS AGREE IN THE SFC LOW MOVING EAST OF THE STATE FRIDAY...ALLOWING DRIER AIR TO BEGIN MAKING INROADS. IT COULD BE A MURKY START TO THE DAY AS WE WILL HAVE HAD PLENTY OF CONVECTION CROSSING THE REGION OVERNIGHT...BUT THINGS SHUD BRIGHTEN MARKEDLY FROM LATE MORNING ON AS A DRIER NW BEGINS TO FRESHEN. DAY TIME HIGHS SHUD BE NEAR SEASONAL NORMS WITH JUST THE CHANCE OF A FEW LEFT OVER SHOWERS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... WILL SEND ZONES HERE SHORTLY...WATCHING INTENSE STORMS OVER SW PA...AND SEEING WHAT PLANS SPC HAVE. CURRENT WATCH GOES TO 4 PM. ESTIMATED VIL IN THE MID 60S...TOPS OVER 60K FT...HEAVIEST STORMS LIKELY IN PA TONIGHT INTO EARLY FRIDAY AM. MODELS FASTER NOW...SO LOWER POPS FOR FRIDAY AFT AND TOOK OUT FOR FRIDAY NIGHT. DID NOT WANT TO CUT FRIDAY AFT OUT...GIVEN LARGE DIFFERENCES TO MODEL SOLUTIONS LATELY. MODELS HAVE BEEN TOO FAR NORTH WITH HEAIVEST QPF LATELY...AS AN EXAMPLE. ANYWAY...WEEKEND DOES NOT LOOK BAD...LOWER DEWPOINTS. SUNDAY WILL START TO WARM UP AGAIN...BUT NEXT FRONT A SHADE FASTER NOW...SO BROUGH POPS SOUTHWARD TO MD BORDER MONDAY. LEFT TUE INTO THU DRY. PERHAPS ANOTHER WEEK FRONT...BUT HUGE DIFFERENCES BETWEEN 06Z AND 12Z GFS...SO A LOT COULD CHANGE BY THEN...AND PLENTY OF WEATHER CONCERNS IN THE SHORT TERM. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... ANOTHER NIGHT OF FREQUENT SHOWERS AND THUNDERSTORMS ALONG WITH MVFR/IFR CONDITIONS ASSOCIATED WITH THE RAINS. WILL PROBABLY SEE MVFR VIZ PROBLEMS DEVELOP AS SHOWERS BEGIN TO INVADE BEFORE THE DAY IS OVER...AND CONDITIONS WILL CONTINUE TO DETERIORATE AS THE NIGHT PROGRESSES AS OCCASIONAL SHOWERS AND HEAVY THUNDERSTORMS TRACK EAST. CONDITIONS WILL START OFF RATHER MURKY FRIDAY BEFORE THE LOW AND FRONT MOVE EAST OF THE STATE ALLOW FOR A DRIER NW FLOW TO ESTABLISH. MOST TERMINALS WILL RETURN TO VFR BY AFTERNOON. THE WEEKEND WILL BE DRY AND FAIR WITH LOWER HUMIDITY. IT LOOKS LIKE THE NEXT CHANCE OF LOWERING CONDITIONS AND INCLEMENT WEATHER WILL BE LATER SUNDAY NIGHT INTO EARLY NEXT WEEK AS ANOTHER FRONT MAKES A RUN AT THE REGION && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LACORTE NEAR TERM...LACORTE SHORT TERM...LACORTE LONG TERM...MARTIN AVIATION...LACORTE
Hazardous weather outlook, Aug 9, 11:54 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1154 AM EDT THU AUG 9 2007 PAZ017>019-024>028-033>036-050-056-057-059-063>066-101600- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SNYDER-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1154 AM EDT THU AUG 9 2007 ...SEVERE THUNDERSTORM WATCH 573 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ004>006-010>012-037-041-042-045-046-049-051>053-058-101600- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1154 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALIZED VERY HEAVY RAIN OF OVER 2 INCHES IN JUST A FEW HOURS IS POSSIBLE WHERE SEVERAL THUNDERSTORMS MOVE ACROSS THE SAME AREA. SCATTERED STRONG THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND TONIGHT...BUT THE PROBABILITY FOR DAMAGING WIND GUSTS AND LARGE HAIL WILL BE LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 9, 12:43 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1243 PM EDT THU AUG 9 2007 PAZ059-065-066-091745- LANCASTER-LEBANON-YORK- 1243 PM EDT THU AUG 9 2007 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK...LANCASTER AND LEBANON COUNTIES... AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ANNVILLE TO ELIZABETHTOWN TO 7 MILES SOUTH OF RED LION...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING AS WELL. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SAND HILL...MOUNT JOY...MOUNT GRETNA... LEBANON AROUND 1250 PM...SAFE HARBOR...MOUNTVILLE...MANHEIM... LANDISVILLE AROUND 1255 PM...SUNNYBURN AND SHENKS FERRY AROUND 100 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 259 AND 295...I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 86 AND 94. FORECASTER: LA CORTE
Local storm report, Aug 9, 1:18 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
118 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM TSTM WND DMG 2 NNE JEROME 40.24N 78.97W
08/09/2007 SOMERSET PA EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED DOWN TREES IN THOMAS
MILLS...AND ALONG ROUTE 985.
0926 AM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA EMERGENCY MNGR
THUNDERSTORMS WINDS KNOWCKED DOWN TREES IN SOUTH MOUNT
BORO...A SUBURB OF JOHNSTOWN.
0926 AM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED DOWN TREES AND WIRES ONTO A
HOUSE.
0939 AM TSTM WND DMG 5 NE JOHNSTOWN 40.38N 78.85W
08/09/2007 CAMBRIA PA EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED DOWN TREES IN CONEMAUGH
TOWNSHIP.
1004 AM TSTM WND DMG 4 NW WOODBURY 40.27N 78.42W
08/09/2007 BEDFORD PA EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED DOWN TREES NEAR BAKERS SUMMIT.
1004 AM FLASH FLOOD FERNDALE 40.29N 78.92W
08/09/2007 CAMBRIA PA EMERGENCY MNGR
TORRENTIAL RAINS FROM TUNDERSTORMS TRIGGERED A ROCK SLIDE
IN FERNDALE BORO ALONG PLAINFIELD AVENUE. FLOODING WAS
ALSO NOTED ALONG BERKLEY ROAD IN UPPER YODER TOWNSHIP.
1125 AM TSTM WND DMG WAYNESBORO 39.75N 77.58W
08/09/2007 FRANKLIN PA EMERGENCY MNGR
THUNDERSTORMS KNOCKED DOWN TREES IN WASHINGTON TOWNSHIP
ON THE WEST SIDE OF WAYNESBORO.
&&
PAJSpecial weather statement, Aug 9, 3:28 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 328 PM EDT THU AUG 9 2007 PAZ024-033-092015- CAMBRIA-SOMERSET- 328 PM EDT THU AUG 9 2007 ...STRONG THUNDERSTORMS APPROACHING SOMERSET AND SOUTHWESTERN CAMBRIA COUNTIES... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF MURRYSVILLE TO 5 MILES EAST OF YOUNGWOOD TO BROWNSVILLE...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SEVEN SPRINGS AROUND 355 PM...JEROME AROUND 405 PM...FERNDALE AROUND 410 PM AND ROCKWOOD AROUND 415 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 122. FORECASTER: KF
Special weather statement, Aug 9, 4:11 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 411 PM EDT THU AUG 9 2007 PAZ025-034-092115- BEDFORD-BLAIR- 411 PM EDT THU AUG 9 2007 ...STRONG THUNDERSTORMS APPROACHING BEDFORD AND SOUTHERN BLAIR COUNTIES... AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF JOHNSTOWN TO 7 MILES SOUTH OF SOMERSET...MOVING EAST AT 35 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS INTENSE LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NEW PARIS...HYNDMAN...BLUE KNOB STATE PARK AROUND 430 PM...SKI GAP...SCHELLSBURG AROUND 435 PM...NEWRY... DUNCANSVILLE...QUEEN...OSTERBURG AROUND 440 PM AND HOLLIDAYSBURG AROUND 445 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 130 AND 164...I-70 BETWEEN MILE MARKERS 147 AND 150...I-99 BETWEEN MILE MARKERS 0 AND 28. FORECASTER: KF
Local storm report, Aug 9, 4:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA TRAINED SPOTTER
SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
OF RTE 30 AND 219 IN SOMERSET.
0420 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
08/09/2007 CAMBRIA PA BROADCAST MEDIA
TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
JEROME DAVIDVILLE AREA OF SOMERSET.
0420 PM TSTM WND DMG SOMERSET 40.01N 79.08W
08/09/2007 SOMERSET PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
COUNTYWIDE.
&&
MACHSpecial weather statement, Aug 9, 4:49 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 449 PM EDT THU AUG 9 2007 PAZ026>028-035-036-056-092145- FRANKLIN-FULTON-HUNTINGDON-JUNIATA-MIFFLIN-PERRY- 449 PM EDT THU AUG 9 2007 ...STRONG THUNDERSTORMS WILL AFFECT FULTON...HUNTINGDON... NORTHWESTERN FRANKLIN...SOUTHWESTERN JUNIATA...SOUTHWESTERN MIFFLIN AND SOUTHWESTERN PERRY COUNTIES... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALTOONA TO 10 MILES NORTH OF BEDFORD TO 15 MILES NORTH OF CUMBERLAND...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SHY BEAVER AROUND 500 PM...ALEXANDRIA... TROUGH CREEK STATE PARK...MARKLESBURG...ENTRIKEN AROUND 505 PM... PETERSBURG...WELLS TANNERY...TROUGH CREEK STATE PARK...HUNTINGDON AROUND 510 PM AND VALLEY-HI AROUND 515 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 165 AND 200...I-70 BETWEEN MILE MARKERS 151 AND 165. FORECASTER: RG
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:47 AM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 58 min |
| Aug 9, 9:29 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair | 61 min |
| Aug 9, 9:37 AM EDT | Flash Flood Warning | CTP | Cambria | 4 hr |
| Aug 9, 9:43 AM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 32 min |
| Aug 9, 10:08 AM EDT | Severe Thunderstorm Warning | CTP | Fulton, Huntingdon | 67 min |
| Aug 9, 10:33 AM EDT | Severe Thunderstorm Warning | CTP | Bedford | 27 min |
| Aug 9, 10:38 AM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
| Aug 9, 10:51 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 54 min |
| Aug 9, 11:28 AM EDT | Severe Thunderstorm Warning | CTP | Adams | 47 min |
| Aug 9, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 58 min |
| Aug 9, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 66 min |
| Aug 9, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 60 min |
| Aug 9, 5:16 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 59 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 59 min |
| Aug 9, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 52 min |
| Aug 9, 6:22 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 38 min |
| Aug 9, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | York | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.